# SDR SWAA2022021470988

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737*
- Aircraft serial: 36663
- Aircraft time: 38,141 hours, 22,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B DELAMINATED. PLANNED DAL 2/24 / [01] REMOVED AND REPLACED 193B WING TO BODY FAIRING PANEL PER TASK CARD# 5351-I-14108-NG
